# SDR SWIA2020040149790

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE STRINGER 22L HAS CORROSION BETWEEN FS394.00 AND FS409.00 APPROX. (MARKED)        (C-CHECK)   RO:3/29/2020INSTALLED NEW SERVICEABLE STRINGER 22L BETWEEN FS388.00 AND FS415 REF CRJ-700 SRM AND BOMBARDIER DRAWING,. COMPLIED WITH SKYWEST TASKCARD. PRESSURE CHECK GOOD.
